# SDR AU970101

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6328183
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DRIVEN FUEL PUMP INTERNAL FAILURE - INVESTIGATION BY OVERHAUL SHOP COULD FIND NO FAULTS
